MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200124070
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned product consisted of an epic self-expanding stent system.The device did show a.035 guidewire was in the device upon return.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.The outer shaft showed no damage.The guidewire that was in the device was pulled from the device with no hesitations or restrictions.The complaint of the guidewire being stuck was not confirmed.Inspection of the remainder of the device, revealed no damage or irregularities.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description
Same case as mdr 2134265-2017-11938.It was reported the catheter was stuck on the wire.A 12x40x75 epic¿ vascular stent was selected for a aortagram with runoff procedure in the common iliac artery.The stent was deployed successfully.Upon removing the stent from the.035 amplatz wire, the stent catheter was stuck to the guidewire.The wire and device were all removed together as one unit.There were no patient complications reported and the patient's status post procedure was reported as ok.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7049149
Report Number2134265-2017-11355
Device Sequence Number1260047
Product Code NIO
UDI-Device Identifier08714729805151
UDI-Public08714729805151
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model NumberH74939200124070
Device Catalogue Number39200-12407
Device Lot Number20802617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR